MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801120
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a segura hemi basket was about to be used during a ureteroscopic lithotripsy (ursl) procedure.Reportedly, during unpacking it was found that the basket handle component falls off.The procedure was completed with another of the same device with no patient complications.Analysis of the returned device revealed that one of the basket wires was broken.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter address: no.80, section 2, zhongzheng rd, puxin township block h6: device code a0414 captures the reportable investigation result of basket wire break.Block h11: investigation results the returned segura hemi basket was analyzed, and the handle returned in good condition.Media analysis was performed, and it showed that the luer lock was separated from the luer connector.A visual evaluation noted that the device returned with the basket on its open position.It was also noted that the luer lock returned properly assembled on the luer connector.Microscopic examination was performed under magnification, and it was noticed that one of the basket wires was broken but was not fully detached.It was also noticed that the basket was slightly kinked.Functional examination was performed and with the handle actuated the basket was able to open and close.With all the available information, boston scientific concludes that the reported event was not confirmed since it was not possible to identify any evidence of the alleged issue on the device since the luer lock returned properly assembled on the luer connector, not having any detachment on the handle or handle cannula.However, the observed findings of basket wires broken and the basket being slightly kinked, these could be related to handling and manipulation of the device during preparation, it is probable that an excess of force applied to the device such as operational factors could lead to break the basket wire and kink the basket.Based on the information available and analysis results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23064480
Report Number2124215-2025-63442
Device Sequence Number21343131
Product Code FFL
UDI-Device Identifier08714729341949
UDI-Public(01)08714729341949
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063801120
Device Catalogue Number380-112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown